HALF PRICE standard delivery today only

Day & Night Nurse Capsules
  • Day & Night Nurse Capsules
  • Day & Night Nurse Capsules
  • Day & Night Nurse Capsules

Day & Night Nurse Capsules Day & Night Nurse Capsules

24 Capsules 
£8.49
Dispatch in 2 days
Stock due soon
Delivery information Product #0002447

Please note images are for illustration purposes and may differ from the product(s) you receive

Day & Night Nurse Capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Night Nurse

Day & Night Nurse Capsules

Day & Night Nurse Capsules provide relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.

How Does Day & Night Nurse Capsules Work?

Day capsules

These orange and yellow coloured capsules offer a non-drowsy treatment to treat a variety of symptoms such as tickly coughs and blocked nose. As they are non-drowsy, it helps to go through your day in relaxing comfort. They contain Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg. to help you with your cold and flu symptoms.

Night Nurse capsules

These green and white coloured capsules help to relieve fever, sore throat pain, headaches, and tickly cough, so you can get a good night's sleep. The contain paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg to bring you relief from your cold and flu and aid a restful nights sleep.

Approved by Anju Gill -Pharmacist on the 09/06/2021.
For more information, view our medical team

DAYTIME Dosage: to be taken with a drink of water every four hours, up to a maximum of 3 doses during the day, if needed.

Adults aged 16 years and over: Two yellow/orange capsules.

NIGHT-TIME Dosage: to be taken with a drink of water at bedtime.

Adults aged 16 years and over: Two green/white capsules. • After taking day-time capsules, wait at least 4 hours before taking the night-time capsules.

 • Do not take night-time capsules if you have already taken 4 doses of a paracetamol containing product during the day.

• Only take one dose of night-time capsule per night.

 • Always use the lowest effective amount to relieve your symptoms. • Do not take for more than 3 days. • Do not take more than the recommended dose.

 • Do not give to children under 16 years of age.

 • Only use Day & Night Nurse for the shortest period of time necessary

Contains paracetamol. Taking too much paracetamol can cause serious harm to your liver. Do not take anything else containing paracetamol within four hours of taking this product. Do not take with other antihistamine-containing preparations, including topical antihistamines and cough and cold medicines.

Do not take Day & Night Nurse Capsules: • if you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, promethazine hydrochloride, pholcodine, dextromethorphan hydrobromide or any of the other ingredients  • if you have ever developed a severe skin rash or skin that peels, blisters or sores in the mouth after taking Day Nurse or other related drugs • if you have high blood pressure or heart disease • if you have kidney problems or hyperexcitability • if you have a chest infection, worsening asthma or severe respiratory problems • if you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD) • if you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks • if you are taking an antibiotic called linezolid. • sudden abdominal pain or rectal bleeding may occur with Day Nurse capsules, due to inflammation of the colon (ischaemic colitis). If you develop these gastro-intestinal symptoms, stop taking Day Nurse capsules and contact your doctor or seek medical attention immediately. • the pseudoephedrine content in this product may induce a positive reaction during anti-doping control tests.

Stop using this product and seek immediate medical attention if you experience: • sudden abdominal pain or blood in your stools • sudden severe headache accompanied by nausea, vomiting or a disturbance in vision.

Take special care with Day & Night Nurse Capsules • This medicine can lead to dependence. Therefore, the treatment should be of short duration. • Do not drink alcohol while using Day & Night Nurse Capsules. • If your symptoms are accompanied by a high temperature, skin rash or persistent headache, see your doctor. • If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. • This medicine contains less than 1 mmol sodium (23 mg) per dosage unit, that is to say essentially ‘sodium-free’. • If you are taking tricyclic antidepressants. If you develop any of the below symptoms, stop taking Day Nurse and contact your doctor or seek medical attention immediately : • if you develop fever, associated with generalised reddening of the skin and/or pustules • sudden loss of vision caused by reduction of blood flow to the optic nerve • serious skin reactions, including acute generalized exanthematous pustulosis (AGEP), have been reported with the use of Day Nurse. AGEP is a generalized, red, scaly rash with bumps under the skin and vesicles associated with a fever. It is most commonly located on the folds of the skin, the trunk and the upper limbs. The highest risk of serious skin reactions occurrence is especially during the first week of treatment.

Driving and operating machinery The orange/yellow (day-time) capsules may cause dizziness. If affected do not drive or operate machinery. The green/white (night-time) capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive. • Do not drive while taking this medicine until you know how it affects you. • It may be an offence to drive when taking this medicine. • However, you would not be committing an offence if the medicine has been taken to treat a medical or dental problem, and you have taken it according to the information provided with the medicine, and it was not affecting your ability to drive safely.

Talk to your doctor or pharmacist if you are not sure whether it is safe for you to drive while taking this medicine. Details regarding a new driving offence concerning driving after drugs have been taken in the UK may be found here: www.gov.uk/drug-driving-law Ask your doctor before taking this medicine: • if you have liver or kidney problems. • if you have been told by your doctor you have an intolerance to some sugars • if you have an overactive thyroid gland, diabetes, an irregular heartbeat or phaeochromocytoma (tumour of the adrenal gland). • if you have glaucoma, epilepsy, difficulty passing urine, or prostate problems • if you have asthma, long term cough or a cough which produces a lot of phlegm • if you are due to have an operation • if you are elderly and suffer from confusion. • if you are skinny, underweight or regularly drink alcohol. • if you are taking medicines to treat migraine e.g. medicines called ergot alkaloids. • if you have a severe infection, are severely malnourished, severely underweight or are a chronic heavy alcohol

Like all medicines, Day & Night Nurse Capsules can have side effects, but not everybody gets them:

Older people are more prone to these side effects. The following side effects may occur: Drowsiness, dizziness, blurred vision, nervousness, anxiety, tremor, hallucinations (particularly in children) have been reported rarely, difficulty concentrating, unsteadiness, clumsiness, headache, dry mouth, nausea, vomiting, diarrhoea, constipation, ringing in the ears, irritability, sleep disturbance, loss of appetite, difficulty passing urine, skin rashes, rapid heart rate and shaking.Stop taking this medicine and tell your doctor immediately if you experience: • Allergic reactions which may be severe such as skin rash, itching sometimes with swelling of the mouth or face or shortness of breath. Very rare cases of serious skin reactions have been reported • Skin rash or peeling or mouth ulcers • Breathing problems. These are more likely if you have experienced them before when taking other painkillers (such as ibuprofen and aspirin) • Unexplained bruising and bleeding • Confusion, feeling restless, sweating, shaking, shivering, sudden jerks of muscles or increased blood pressure (these may be symptoms of serotonin syndrome) • Difficulty passing urine • Inflammation of the colon due to insufficient blood supply (ischaemic colitis) • Stomach ache, sudden weight loss, loss of appetite and yellowing of the eyes and skin • Restlessness, nervousness, feeling irritable, increased energy and sleep disturbances, which are more likely to affect children • Sudden severe headache • Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of Acute Generalized Exanthematous Pustulosis - AGEP). This may occur within the first 2 days of treatment with Day & Night Nurse.  • Generalized rash, red and scaly with bumps under the skin and vesicles associated with fever at the beginning of treatment (generalized acute exanthematous pustulosis) • Reduced blood flow to the optic nerve (Ischaemic optic neuropathy). These effects are rare. Night-time Capsules only: • dependence and addiction (see section “How do I know if I am addicted?”) - unknown frequency Drug Withdrawal When you stop taking Night Nurse, you may experience drug withdrawal symptoms, which include restlessness, difficulty sleeping, irritability, agitation, anxiety, feeling your heartbeat (palpitations), increased blood pressure, feeling or being sick, diarrhoea, shaking, shivering or sweating.

How do I know if I am addicted? If you notice any of the following signs whilst taking Night Nurse, it could be a sign that you have become addicted. • You need to take the medicine for longer than advised. • You feel you need to use more than the recommended doseYou are using the medicine for reasons other than those indicated. • When you stop taking the medicine you feel unwell, and you feel better once taking the medicine again. If you notice any of these signs, it is important you talk to your doctor or pharmacist. If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

You can also report side effects directly via the Yellow card scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store. By reporting side effects you can help provide more information on the safety of this medicine.

Daytime Capsules:

Active ingredients Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Other ingredients Sodium starch glycollate, magnesium stearate (E 572), sodium lauryl sulphate, gelatin and colours quinoline yellow (E 104), allura red (E 129), titanium dioxide (E 171) and printing ink (containing shellac, iron oxide black (E 172), propylene glycol (E 1520) and ammonium hydroxide (E 527).

Allura red is an azo dye and may cause allergic reactions.

Night-time Capsules

Active ingredients Paracetamol 500 mg, Promethazine Hydrochloride 10 mg and Dextromethorphan Hydrobromide 7.5 mg.

Other ingredients Lactose monohydrate, dimeticone, colloidal anhydrous silica, gelatin and colours patent blue V (E 131), quinoline yellow (E 104), titanium dioxide (E 171) and printing ink (containing shellac, iron oxide black (E 172), propylene glycol (E 1520) and ammonium hydroxide (E 527). This product contains 24 capsules (18 yellow/ orange daytime capsules and 6 green/white night-time capsules).

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Day & Night Capsules

These are very good helps with cold and flu symptoms

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Best cold remedy in the UK

Always reach for these when I've got a cold, helps me thru the day and also allows me to get some sleep. :-)

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good, but don't expect miracles

Useful for alleviating the worst symptoms of a mild to moderate cold. Regular paracetamol or ibuprofen are good options, but I appreciate having less swollen sinuses and a muted cough while recovering along with pain management.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

They worked

Ok for a quick remedy.

0 out of 0 people found this useful. Yes No Report abuse
 rated Day & Night Nurse Capsules as:
4.00 stars

2 out of 2 people found this useful. Yes No Report abuse
 rated Day & Night Nurse Capsules as:
5.00 stars

3 out of 3 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply